# SDR SWAA2016082555152

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 65,868 hours, 52,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS25237
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT BROKEN.  R & R THE LAMP IAW MM.
